# SDR ASAA2018091826330

- Difficulty date: September 18, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 18,723 hours, 6,186 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1649
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 57,735 hours, 23,622 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 IDG CONTINUED FREQUENT SERVICING. REPLACE IDG FOR BENCH CHECK. GROUNDED - YES. REMOVED AND REPLACED NR 2 IDG PER AMM TASK 24-11-11 ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION TEST COMPLETED SUCCESSFULLY.
